International Journal of Innovation and Applied Studies
ISSN: 2028-9324     CODEN: IJIABO     OCLC Number: 828807274     ZDB-ID: 2703985-7
Tuesday 17 September 2019






Custom Search


Connect with IJIAS

  Now IJIAS is indexed in EBSCO, ResearchGate, ProQuest, Chemical Abstracts Service, Index Copernicus, IET Inspec Direct, Ulrichs Web, Google Scholar, CAS Abstracts, J-Gate, UDL Library, CiteSeerX, WorldCat, Scirus, Research Bible and getCited, etc.  

Abelian Theorem for Generalized Fourier-Laplace Transform

Volume 8, Issue 2, September 2014, Pages 549–555

 Abelian Theorem for Generalized Fourier-Laplace Transform

V. D. Sharma1 and A. N. Rangari2

1 Department of Mathematics, Arts, Commerce and Science College, Amravati, Amravati, Maharashtra, India
2 Department of Mathematics, Adarsh College, Dhamangaon Rly., Amravati, Maharashtra, India

Original language: English

Received 24 July 2014

Copyright © 2014 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Integral transformations have been successfully used for almost two centuries in solving many problems in applied mathematics, mathematical physics, engineering and technology. The origin of the integral transforms is the Fourier and Laplace transforms. Integral transformation is one of the well known techniques used for function transformation. Integral transform methods have proved to be of great importance in initial and boundary value problems of partial differential equation. The Fourier as well as Laplace transforms have various applications in various fields like science, physics, mathematics, engineering, geophysics, medical, cellular phones, electronics and many more as we have seen in earlier papers. In this paper we discussed about Fourier-Laplace transforms and this Fourier-Laplace transform may also have many applications in various fields.
This paper presents the generalization of Fourier-Laplace transform in distributional sense. Testing function spaces are defined, also some Abelian theorems of the initial and final value type are given. And the Abelian theorems are of considerable importance in solving boundary value problems of mathematical physics.

Author Keywords: Fourier transform, Laplace transform, Fourier- Laplace transform, generalized function, Testing function space.

How to Cite this Article

V. D. Sharma and A. N. Rangari, “Abelian Theorem for Generalized Fourier-Laplace Transform,” International Journal of Innovation and Applied Studies, vol. 8, no. 2, pp. 549–555, September 2014.